# SDR IPXA2023051193188

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,978 hours, 15,175 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Powerpack
- Part number: NA
- Part serial: NA
- Condition: No Test
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMERGENCY PWR TEST FAIL. THE BATTERY VOLTAGE FLUCTUATES BETWEEN 31 VOLTS AND 36VPERFORM T/S OF EMER PWR TEST FAIL. IAW FIM 24-30-03-00. OPS CKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME
